Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On extending existence theory from scalar ordinary differential equations to infinite quasimonotone systems of functional equations
HTML articles powered by AMS MathViewer

by J. Ángel Cid PDF
Proc. Amer. Math. Soc. 133 (2005), 2661-2670 Request permission

Abstract:

In this paper we use Tarski’s fixed point theorem to extend in a systematic way the existence of extremal solutions from scalar initial value problems to boundary value problems for infinite quasimonotone functional systems of differential equations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34A12, 34K10
  • Retrieve articles in all journals with MSC (2000): 34A12, 34K10
Additional Information
  • J. Ángel Cid
  • Affiliation: Departamento de Análise Matemática, Facultade de Matemáticas, Campus Sur, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain
  • Address at time of publication: Departamento de Matemáticas, Escuela Universitaria Politécnica de Linares, Universidad de Jaén, c/Alfonso X el Sabio, no. 28, 23700, Linares (Jaén), Spain
  • Email: angelcid@usc.es, angelcid@ujaen.es
  • Received by editor(s): November 19, 2003
  • Received by editor(s) in revised form: April 22, 2004
  • Published electronically: March 21, 2005
  • Communicated by: Carmen C. Chicone
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2661-2670
  • MSC (2000): Primary 34A12, 34K10
  • DOI: https://doi.org/10.1090/S0002-9939-05-07785-3
  • MathSciNet review: 2146212